# SDR HALA2018032100118

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 22,883 hours, 28,508 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: EN131
- Part serial: 13306
- Condition: Warning Message
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RT ENGINE LOW OIL PRESSURE WARNING AND ENGINE RT SYS FAIL ALERT MESSAGE.   REMOVED AND REPLACED THE NR 2 ENGINE IAW M143-717. OPS AND LEAK CHECKED GOOD. OK FOR SERVICE.
